# SDR AMTA200700489

- Difficulty date: October 12, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N310TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28243
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAA, INSPECTION FOUND NUMEROUS DENTS, CRACKS AND PUNCTURES ON THE RT IB AFT FLAP WEDGE LOWER SKIN PN 133A2700-18.  REPAIRED IAW EA`S 737-5753-09A1099 AND 737-5753-09A1098.  REPAIR IS INTERIM AND REQUIRES RE-INSPECTION EVERY 3500 FLIGHT CYCLES OR 24 MONTHS WHICHEVER COMES FIRST.  (M)
